Multiple sclerosis (Houndmills, Basingstoke, England) · 2017
Cutaneous cryptococcosis in a patient taking fingolimod for multiple sclerosis: Here come the opportunistic infections?
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Carpenter Adam F, Goodwin Shikha J, Bornstein Peter F, Larson Andrew J, Markus Christine K
Аннотация
BACKGROUND: Fingolimod is an oral disease-modifying therapy for relapsing forms of multiple sclerosis, which acts by sequestering lymphocytes within lymph nodes.
OBJECTIVE: To describe a case of extrapulmonary cryptococcosis in a patient taking fingolimod.
METHODS: Case report.
RESULTS: A 47-year-old man developed a non-healing skin lesion approximately 16 months after starting treatment with fingolimod. Biopsy revealed cryptococcosis. Fingolimod was discontinued and the lesion resolved with antifungal therapy.
CONCLUSION: Despite few reported opportunistic infections in the pivotal clinical trials and first few years post-marketing, there has been a recent increase in reported AIDS-defining illnesses in patients taking fingolimod. Neurologists should be alert for opportunistic infections in their patients using this medication.
OBJECTIVE: To describe a case of extrapulmonary cryptococcosis in a patient taking fingolimod.
METHODS: Case report.
RESULTS: A 47-year-old man developed a non-healing skin lesion approximately 16 months after starting treatment with fingolimod. Biopsy revealed cryptococcosis. Fingolimod was discontinued and the lesion resolved with antifungal therapy.
CONCLUSION: Despite few reported opportunistic infections in the pivotal clinical trials and first few years post-marketing, there has been a recent increase in reported AIDS-defining illnesses in patients taking fingolimod. Neurologists should be alert for opportunistic infections in their patients using this medication.